# SDR USAA2009042790984

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,520 hours, 28,219 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: MY292
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 53,128 hours, 31,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 79 - PHX-SEA - RETURN TO FIELD - NR 1 ENGINE COMPRESSOR STALLED AFTER ROTATION.  ENGINE 1 EGT 611+HIGH FUEL FLOW+HIGH OIL PRESS 301 PSI+.  AFTER REDUCING POWER (LEVELED FLIGHT) ENGINE PARAMETERS WERE NORMAL.  CREW ELECTED TO RETURN TO PHX AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE 7C BLEED VALVE.
